# SDR UPS05245846

- Difficulty date: November 26, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LAMP INOP IN EMERGENCY EXIT LIGHT AT L1 DOOR.  RELAMPED OK FOR SERVICE.
